MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 1101
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon.Block g4: premarket / 510(k) #: additional premarket / 510(k) # p190006.Udi for concomitant product, tined lead: block d10: model number/catalog number: 1201.Serial number: unknown.Batch/lot number: unknown.Model/catalog description: tined lead.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patient with this neurostimulator (ins) had surgery to revise their ins and tined lead.Additionally, the patient had this revision done was due to the ins falling out of their pocket.The patient stated their ins felt too superficial.The patient received a new ins and tined lead.There was no patient complications reported.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon.Block g4: premarket / 510(k) #: additional premarket / 510(k) # p190006.Udi for concomitant product, tined lead: block d10: model number/catalog number: 1201, serial number: (b)(6), batch/lot number: al1f321271, model/catalog description: tined lead, unique identifier (udi) #: (b)(4).Correction: block d4: device model number and serial number.
 
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon block g4: premarket / 510(k) #: additional premarket / 510(k) # p190006 udi for concomitant product, tined lead: block d10: model number/catalog number: 1201 serial number: al1f321271 batch/lot number: (b)(6).Model/catalog description: tined lead.Unique identifier (udi) #: (b)(4).Block h11: investigation details: the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device; however, the product was not returned.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of migration and revision surgery (loss of therapy or long-term ineffective therapy, etc.) (repeat exposure to surgical risks) was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
15515 sand canyon ave
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25815450
Report Number2124215-2026-37642
Device Sequence Number6038676
Product Code EZW
UDI-Device Identifier10810005340066
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/16/2024
Device Model Number1101
Device Catalogue Number1101
Device Lot NumberAX1H166955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer07/20/2026
08/17/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date08/12/2026
09/08/2026
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexFemale